Alert archive / Kentucky / Freeze Warnings in 2017
Freeze Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Mar 13, 2017, 3:53 PM EDT for 4 counties in Indiana; 12 counties in Kentucky; 5 counties in Ohio. It took effect at Mar 13, 2017, 9:28 PM EDT. It was in force for 63 hr. 18 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2017, 3:53 PM EDT (19:53 UTC)
- In effect from
- Mar 13, 2017, 9:28 PM EDT
- Expired
- Mar 16, 2017, 12:00 PM EDT
- In force
- 63 hr
- Issued by
- NWS Wilmington, OH
All 21 counties
Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 10:21 PM EDT | SNOW 0.5 | Maysville, KY | |
| Mar 13, 11:09 PM EDT | SNOW 0.2 | Portsmouth, OH | |
| Mar 14, 12:49 AM EDT | SNOW 0.3 | 1 Ese Georgetown, OH | |
| Mar 14, 2:00 AM EDT | SNOW 0.8 | Kcvg Cinc N Ky Apt, KY | |
| Mar 14, 2:04 AM EDT | SNOW 0.5 | 1 Sw West Union, OH | |
| Mar 14, 2:08 AM EDT | SNOW 0.5 | 1 Sse Lucasville, OH | |
| Mar 14, 4:28 AM EDT | SNOW 1 | Vevay, IN | |
| Mar 14, 5:50 AM EDT | SNOW 0.6 | 3 W Cheviot, OH | 24 HOUR SNOWFALL. |
| Mar 14, 6:00 AM EDT | SNOW 0.8 | 8 Nw Cincinnati, OH | 24 HOUR SNOWFALL. |
| Mar 14, 7:00 AM EDT | SNOW 0.7 | 4 Nnw (Wd8nmz)Bright, IN | 24 HOUR SNOWFALL. |
| Mar 14, 7:00 AM EDT | SNOW 1 | 1 Nne Batesville, IN | 24 HOUR SNOWFALL. |
| Mar 14, 7:00 AM EDT | SNOW 1 | 3 Wnw Lawrenceburg, IN | 24 HOUR SNOWFALL. |
| Mar 14, 7:00 AM EDT | SNOW 1 | W Rosemount, OH | 24 HOUR SNOWFALL. |
| Mar 14, 7:00 AM EDT | SNOW 2 | 2 N (Ka9ooo)Bright, IN | 24 HOUR SNOWFALL. |
| Mar 14, 7:45 AM EDT | SNOW 0.5 | 1 Ene Lucasville, OH | 24 HOUR SNOWFALL. |
| Mar 14, 8:00 AM EDT | SNOW 0.9 | 9 Nw Cincinnati, OH | 24 HOUR SNOWFALL. |
| Mar 14, 8:00 AM EDT | SNOW 1 | 4 Ne Osgood, IN | 24 HOUR SNOWFALL. |
| Mar 14, 8:00 AM EDT | SNOW 1 | Napoleon, KY | 24 HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1734 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
889 WWUS71 KILN 131953 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 353 PM EDT Mon Mar 13 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-140400- /O.NEW.KILN.FZ.W.0002.170314T0500Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 353 PM EDT Mon Mar 13 2017 ...FREEZE WARNING IN EFFECT FROM 1 AM TUESDAY TO NOON EDT THURSDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from 1 AM Tuesday to noon EDT Thursday. * TEMPERATURES...Temperatures are expected to drop below freezing, for an extended period, through Thursday. Lows in the upper teens are expected in the warning area Tuesday and Wednesday nights. * IMPACTS...Any trees and flowers that have already started blooming could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
7 follow-up statements
388 WWUS71 KILN 140128 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 928 PM EDT Mon Mar 13 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-140900- /O.EXT.KILN.FZ.W.0002.170314T0128Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 928 PM EDT Mon Mar 13 2017 ...FREEZE WARNING NOW IN EFFECT UNTIL NOON EDT THURSDAY... * TEMPERATURES...Temperatures are expected to drop below freezing, for an extended period, through Thursday. Lows in the upper teens are expected in the warning area Tuesday and Wednesday nights. * IMPACTS...Any trees and flowers that have already started blooming could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
740 WWUS71 KILN 140802 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 402 AM EDT Tue Mar 14 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-142115- /O.CON.KILN.FZ.W.0002.000000T0000Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 402 AM EDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * TEMPERATURES...Temperatures are expected to drop below freezing, for an extended period, through Thursday. Lows in the middle to upper teens are expected in the warning area tonight and Wednesday night. * IMPACTS...Any trees and flowers that have already started blooming could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
643 WWUS71 KILN 141840 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 240 PM EDT Tue Mar 14 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-150900- /O.CON.KILN.FZ.W.0002.000000T0000Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 240 PM EDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * TEMPERATURES...Temperatures are expected to stay below freezing into Wednesday morning. Freezing conditions will then be possible through Thursday. Lows in the middle to upper teens are expected in the warning area tonight and Wednesday night. * IMPACTS...Any trees and flowers that have already started blooming will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
709 WWUS71 KILN 150752 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 352 AM EDT Wed Mar 15 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-152100- /O.CON.KILN.FZ.W.0002.000000T0000Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 352 AM EDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * TEMPERATURES...Low temperatures tonight will drop to the upper teens to around 20. * IMPACTS...Any trees and flowers that have already started blooming will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
036 WWUS71 KILN 151954 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 354 PM EDT Wed Mar 15 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-160900- /O.CON.KILN.FZ.W.0002.000000T0000Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 354 PM EDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * TEMPERATURES...Low temperatures will be in the upper teens to around 20. * IMPACTS...Any trees and flowers that have already started blooming will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
120 WWUS71 KILN 160746 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 346 AM EDT Thu Mar 16 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-161600- /O.CON.KILN.FZ.W.0002.000000T0000Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 346 AM EDT Thu Mar 16 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * TEMPERATURES...Lows in the upper teens, rising to above freezing by noon. * IMPACTS...Any trees and flowers that have already started blooming will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
651 WWUS71 KILN 161606 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1206 PM EDT Thu Mar 16 2017 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-161715- /O.EXP.KILN.FZ.W.0002.000000T0000Z-170316T1600Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Portsmouth, and Wheelersburg 1206 PM EDT Thu Mar 16 2017 ...FREEZE WARNING HAS EXPIRED... Temperatures have risen above freezing, thus the warning has been allowed to expire. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Mar 13, 2:00 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 13, 2:00 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
200 PM EDT Mon Mar 13 2017
.SYNOPSIS...
A large storm system will swing through the region today
bringing a combination of rain and snow to the area. As the
center of the storm transitions to the East Coast, the
precipitation will become all snow tonight. Much below normal
temperatures and scattered snow showers will affect the region
on Tuesday. The cold temperatures will linger into Wednesday in
the northwest flow behind the low.
&&
.NEAR TERM /THROUGH TONIGHT/...
After looking over current temperatures and model soundings,
decreased temperatures across the area today, especially
northwest of I-71. Southeast of I-71 temperatures will increase
more due to more sunshine and a longer period of warmer
southeasterly flow. Still maybe too warm across the southeast
however. Colder air will begin to filter into the area across
the northwest this afternoon and then to the rest of the region
this evening into the overnight.
QPF values are not overly high, however some concern that will
will be some banding that sets up both this afternoon across the
west and across the east overnight. More concern across the
east overnight with loss of daytime heating. Have advisory or
close to advisory across a few locations south of the current
advisory, however will wait and see how temperatures respond
through early afternoon before changing current placement of
advisory.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
On Tuesday, a closed H5 low settles across the Great Lakes,
while a deep sfc low affects the East Coast. This will bring
strong cold advection to the region, which should cause
scattered snow showers on Tuesday. Highs on Tuesday will only
recover into the upper 20s to lower 30s.
As the storm systems pulls e Tuesday night, a few flurries could
linger. There should be breaks in the clouds however, which will
allow temperatures to fall into the teens.
High pressure will try to build in on Wednesday, but northerly
flow with caa should cause clouds to redevelop. Highs on
Wednesday will again only reach the upper 20s to lower 30s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Deep-layer northwesterly flow will continue through the Ohio
Valley over the course of Wednesday and Thursday, leading to
temperature rises on Thursday as skies continue to clear and a
surface high moves into the area. What follows for Friday into
Saturday appears to be a shortwave ridge/trough combination on
the northwesterly flow, with precipitation expected ahead of the
trough (mainly Saturday morning). These features are being
modeled with a greater amplitude on the ECMWF versus the GFS,
resulting in a more wrapped-up solution on the ECMWF versus a
more progressive (and faster) solution on the GFS. Given that a
much wider spread in possible 500mb patterns is being hinted at
by the GEFS, it still appears that either of these options may
be possible. With these timing and phase concerns, will keep a
p-type mix (rain/snow) through this period, with PoPs capped at
only 50 percent. In either scenario, drier conditions are
expected for Sunday.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Aviation to be affected by a complex and potent low pressure
system. Snow will overspread TAF sites from southwest to
northeast, arriving first at CVG and LUK, then to DAY, ILN, CMH
and LCK. Models, radar, and observations indicate -SN will begin
at CVG within 1 hour, with rest of sites seeing snow by 23z.
Ceilings and visibilities will drop as low as IFR late this
evening into the overnight hours.
After a few hours of steady snow and IFR, conditions will begin
to improve later in the forecast as the low travels quickly
east to be absorbed into a major coastal low. As snow
diminishes, winds will increase in the tight pressure gradient
surrounding the deep coastal low, with gusts over 20 knots from
the north. VFR may be attained by the end of the period, though
later forecasts may need to add snow showers based on future
model runs.
OUTLOOK...MVFR ceilings and visibilities possible with snow
showers into Tuesday night.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 2 PM EDT Tuesday for OHZ026-034-
035-042>046-051>056.
KY...None.
IN...None.
&&
SYNOPSIS...Coniglio/Hickman/Sites
NEAR TERM...Novak
SHORT TERM...Sites
LONG TERM...Hatzos
AVIATION...ConiglioHazardous weather outlook, Mar 13, 4:49 AM EDT, 11 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 449 AM EDT Mon Mar 13 2017 OHZ026-034-035-042>046-051>056-140900- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking- 449 AM EDT Mon Mar 13 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM EDT TUESDAY... This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. An unseasonably cold airmass will remain in place across the region through the upcoming week. This will result in hard nighttime freezes. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snow accumulations to the National Weather Service. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082- 088-140900- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 449 AM EDT Mon Mar 13 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Light snow accumulations are possible overnight, which might cause slick spots on area roadways. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An unseasonably cold airmass will remain in place across the region through the upcoming week. This will result in hard nighttime freezes. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snow accumulations to the National Weather Service.
Nearby
Freeze Warnings in Kentucky, 2017Freeze Warnings in Ohio, 2017Freeze Warnings in Indiana, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.